# SDR 2003F00270

- Difficulty date: January 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Part number: 652368723
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE FORWARD BULKHEAD, ENGINE COWL LIP SEAL, CRACKED AT FUSELAGE STATION 1342, 6 O'CLOCK POSITION.  INSTALLED NEW COWL SEAL RETAINER, NR 2 ENGINE, STRINGER 6L TO STRINGER 6R.  (M)
